International Journal of Theoretical Physics

, Volume 37, Issue 3, pp 995–1009

Second Quantization of the Dirac Field: Normal Modes in the Robertson–Walker Space-Time

  • Emilio Montaldi
  • Antonio Zecca

DOI: 10.1023/A:1026693218876

Cite this article as:
Montaldi, E. & Zecca, A. International Journal of Theoretical Physics (1998) 37: 995. doi:10.1023/A:1026693218876


The quantization of the Dirac field in thecontext of the Robertson–Walker spacetime isreconsidered in some of its constitutive elements. Theparticular solutions of the Dirac equation previouslydetermined are used to construct the normal mode solutionsin the case of flat, closed, and open space-time. Theprocedure is based on a general standard definition ofinner product between solutions of the Dirac equation that is applied by making use of anintegral property of the separated time equation. Theopen-space case requires the recurrence relations offunctions associated to solutions of the Diracequation.

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • Emilio Montaldi
  • Antonio Zecca

There are no affiliations available